# SDR CALA9801475

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE RT MLG DOWNLOCK SWITCH IAW MM 32-60-1, CODE 8, PAGE 201-203.  OPERATION CHECKED GOOD.
